# SDR USAA001429

- Difficulty date: August 25, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 46,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CUSP MEMBRANE 1 INCH BY 4 INCH AREA CORRODED, RIGHT CUSP SUBFLOOR AT FRAME FITTING, STATION 237.  INSTALLED NEW SECTION OF MANUFACTURE CUSP MEMBRANE OUT OF 7075-T6 .32 INCH PER EA 56223 AND SRM 53-05 FIG 96.  (M)
